# SDR UALA2011052402535

- Difficulty date: May 24, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 82,176 hours, 13,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP FAULT. FOUND AUTOPILOT ANNUNCIATOR LIGHT L19 FAULTING. TRIED GOOD UNIT FCC L & R PASSED TEST 1. C FCC FAULTING NO INFC FCC C MCP A-P EN G DISC AND NO INFC FCC C MCP A-P ARM IN. PER FIM  28 V DC PRESENT AT PINS 7 ALL CONNECTORS.  ACCOMPLISHED WIRING CHECKS PER WDM. FOUND BROKEN WIRE AT MCP CONNECTOR D479 PIN 30 WIRE W011-770-22. REPLACED THE CONTACT PIN AND ACCOMPLISHED CAT III GROUND CHECK PER MM, SYS CHECKED OK. REPLACED MODE CONTROL PANEL & C FCC COMPUTER REF MM.
